# SDR AALA990335

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Rows 10 And 27
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT ROWS 10 DEF AND 27 DEF WERE INOPERATIVE.  REPLACED EMERGENCY FLOOR PATH LIGHT STRIPS AT SEAT ROWS 10 DEF AND 27 DEF.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
